Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 343, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 31, 2014, 5:07 PM MDT for Cherry County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2014, 5:07 PM MDT (23:07 UTC)
- Expired
- Aug 31, 2014, 5:45 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 5:36 PM MDT | TSTM WND GST 60 | 18 Se Merriman, NE | NICKEL SIZE HAIL TOO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
315
WUUS53 KLBF 312307
SVRLBF
NEC031-312345-
/O.NEW.KLBF.SV.W.0343.140831T2307Z-140831T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
507 PM MDT SUN AUG 31 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 545 PM MDT
* AT 504 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF MERRIMAN...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...HIGHWAY 61 CROSSING
THE NIOBRARA RIVER...INDIAN HILL AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 121 AND 124.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 207 AND 221.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4286 10127 4255 10134 4272 10192 4286 10191
TIME...MOT...LOC 2307Z 273DEG 30KT 4279 10179
HAIL...1.00IN
WIND...60MPH
$$
JACOBS2 follow-up statements
978
WWUS53 KLBF 312316
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
616 PM CDT SUN AUG 31 2014
NEC031-312345-
/O.CON.KLBF.SV.W.0343.000000T0000Z-140831T2345Z/
CHERRY NE-
516 PM MDT SUN AUG 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 545 PM MDT...
AT 515 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
MERRIMAN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIAN HILL AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 207 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4270 10185 4283 10182 4286 10127 4255 10134
TIME...MOT...LOC 2316Z 276DEG 33KT 4277 10166
HAIL...1.00IN
WIND...60MPH
$$
JACOBS517
WWUS53 KLBF 312328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT SUN AUG 31 2014
NEC031-312345-
/O.CON.KLBF.SV.W.0343.000000T0000Z-140831T2345Z/
CHERRY NE-
528 PM MDT SUN AUG 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY
COUNTY UNTIL 545 PM MDT...
AT 526 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
ELI...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIAN HILL AND MEDICINE LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 208 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4268 10172 4283 10170 4286 10127 4255 10134
TIME...MOT...LOC 2328Z 276DEG 33KT 4276 10151
HAIL...1.00IN
WIND...60MPH
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:54 PM MDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 31, 2:54 PM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 PM CDT SUN AUG 31 2014 .SYNOPSIS... ISSUED AT 353 PM CDT SUN AUG 31 2014 AT 20Z...WATER VAPOR IMAGERY SHOWED A BROAD TROUGH SPANNING ACROSS THE WESTERN HALF OF THE CONUS...WITH A FAIRLY STRONG PV ANOMALY PUSHING THROUGH THE TROUGH ACROSS WYOMING. THERE WAS CONVECTION ASSOCIATED WITH THE PV ANOMALY ACROSS WYOMING AND INTO NORTHERN COLORADO...WESTERN NEBRASKA AND WESTERN SOUTH DAKOTA. THE COLD FRONT HAD PUSHED WELL SOUTH AND EAST OF THE LOCAL AREA...AND WAS FROM SOUTHEAST COLORADO THROUGH NORTH CENTRAL KANSAS AND UP INTO NORTHEAST NEBRASKA. DENSE CLOUD COVER HAS BEEN IN PLACE ACROSS MUCH OF THE LOCAL AREA TODAY...AND WITH SOME SHOWERS...AND COOLER AIR ADVECTING INTO THE AREA...TEMPERATURES HAVE BEEN COOL TODAY. TEMPERATURES HAVE BEEN IN THE 60S AND LOW 70S MUCH OF THE DAY...WHILE BRIEF PERIODS OF SUNSHINE ALLOW THE TEMPERATURES TO QUICKLY JUMP UP INTO THE MID AND UPPER 70S. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 353 PM CDT SUN AUG 31 2014 THE SHORTWAVE TROUGH/PV ANOMALY OVER WYOMING WILL PUSH EAST THROUGH THIS EVENING. THIS WILL PUSH THE CONVECTION CURRENTLY WEST OF THE AREA EASTWARD AND SO EXPECT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MUCH OF THE FORECAST AREA THROUGH MID EVENING. CAPE VALUES AT MID AFTERNOON ARE QUITE MARGINAL...WITH MU CAPES AROUND 1000 J/KG FOR MUCH OF THE AREA. THERE IS A GOOD AMOUNT OF LIFT ACROSS THE AREA ASSOCIATED WITH THE MID LEVEL WAVE...SO IF CONVECTION CAN GET A HOLD OF SOME OF THE INSTABILITY...IT IS POSSIBLE TO GET SOME MORE INTENSE UPDRAFTS GOING ON. ALSO...THERE IS DECENT EFFECTIVE SHEAR ACROSS THE AREA...40-50 KTS SO THINKING THERE COULD BE SOME BRIEF STRONGER STORMS /MORE ISOLATED TO SCATTERED IN NATURE/ BUT DON/T ANTICIPATE MUCH CHANCES FOR LONG-LASTING SUPER-CELLULAR STORMS DUE TO THE MINIMAL AMOUNT OF CAPE AVAILABLE. SKIES SHOULD CLEAR OUT TONIGHT AND AS WINDS DIE DOWN...LOOKING AT TEMPERATURES DROPPING OFF DOWN INTO THE UPPER 40S AND 50S AS A COOLER AIRMASS SETTLES IN BEHIND THE SYSTEM. FOR MONDAY...A WEAK SHORTWAVE TROUGH COMING FROM ITS CURRENT POSITION JUST OFF THE PACIFIC NORTHWEST COAST WILL QUICKLY MOVE INTO THE CENTRAL PLAINS. CURRENT MODEL TIMING WOULD BRING THE SHORTWAVE FROM WYOMING INTO NEBRASKA AFTER 18Z...BRINGING ANOTHER CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS INTO NORTHERN NEBRASKA MONDAY AFTERNOON. LIFT LOOKS SUFFICIENT...WITH A UPPER LEVEL JET STREAK PUSHING INTO THE HIGH PLAINS...PUTTING THE LOCAL AREA IN THE LEFT EXIT REGION TO SUPPORT STRONGER LARGE SCALE LIFT. CAPE ISN/T SUPER IMPRESSIVE...BUT THERE IS SOME THERE...AND WITH THE DYNAMICS FROM THE SHORTWAVE WILL KEEP MENTION OF THUNDERSTORMS. TEMPERATURES MONDAY WILL BE A BIT WARMER THAN WAS EXPERIENCED SUNDAY...BUT WILL BE BELOW NORMAL AS THE COOLER AIRMASS REMAINS IN PLACE WITH 850MB TEMPERATURES AT 16C-18C. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 353 PM CDT SUN AUG 31 2014 MONDAY NIGHT THROUGH WEDNESDAY... FOR MONDAY EVENING...20 TO 30 POPS CONTINUE FOR AREAS NORTHEAST FROM HAY SPRINGS THROUGH BROKEN BOW AS AN EMBEDDED DISTURBANCE QUICKLY DROPS SOUTHEAST. ENDED POPS AFTER 06Z WITH SKIES TO BECOME MOSTLY CLEAR. WITH WEAK HIGH PRESSURE CENTERED OVER NEBRASKA...LOWS WILL DIP TO THE UPPER 40S AND LOWER 50S BY DAYBREAK. TUESDAY...A FAIRLY STRONG UPPER TROUGH WILL DROP INTO SRN BRITISH COLUMBIA AND PAC NW. UPPER FLOW WILL BE ZONAL ACROSS THE CENTRAL PLAINS. WARM AIR ADVECTION RETURNS AS H8 TEMPS WARM ABOVE 25C SW AND SERN PNHDL. HIGHS NEAR 80 ONL TO NEAR 88 AT IML. WARM AIR ADVECTION WILL CONTINUE INTO WEDNESDAY WITH AN EXPANSIVE THERMAL RIDGE ACROSS THE CENTRAL PLAINS. H85 TEMPS RANGE FROM 25 TO 30C AND HIGHS RESPOND REACHING THE LOWER 90S MOST LOCATIONS. UPPER FLOW ALSO BECOMES SOUTHWEST AS POSITIVELY TILTED TROUGH MOVES ACROSS ALBERTA...SRN SASKATCHEWAN INTO MONTANA AND THE PAC NW. WEDNESDAY NIGHT THROUGH SUNDAY... THIS UPPER TROUGH WILL EXPAND ACROSS HUDSON BAY CANADA...THE NRN PLAINS TO THE PACIFIC NW ON THURSDAY. THIS WILL BRING A COLD FRONT INTO WESTERN NEBRASKA WEDNESDAY NIGHT. THIS AGREED UPON BY THE ECMWF...GEM...12Z GFS AND GFS ENSEMBLE. THIS WILL BRING A COOLDOWN THURSDAY TO THE UPPER 70S NCTRL TO THE LOWER 80S SOUTH...FOLLOWED BY LOWER 70S FRIDAY AND SATURDAY. SHOWERS AND ISOLATED THUNDERSTORMS REMAIN IN THE FORECAST THURSDAY NIGHT THROUGH SATURDAY NIGHT. POST FRONTAL CHANCES NEAR 30 PERCENT SOUTH AND EAST THURSDAY NIGHT INTO FRIDAY...OTHERWISE SLIGHT CHANCES THROUGH THE PERIOD. BY SUNDAY THE UPPER TROUGH WILL FILL WITH A BROAD FLAT RIDGE ACROSS THE CENTRAL U.S. TEMPERATURES SHOULD WARM SLIGHTLY TO THE MID/UPPER 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 123 PM CDT SUN AUG 31 2014 MAIN AVIATION CONCERN IS TIMING WITH CHANCES FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. WEAK ACTIVITY EARLY THIS IS EXPECTED TO BECOME MORE WIDESPREAD BY MID TO LATE AFTERNOON AS A STRONG MID LEVEL SYSTEM MOVES INTO THE CENTRAL PLAINS. PRECIPITATION ACTIVITY SHOULD BE MOVING OUT OF THE AREA BY MID EVENING AND THROUGH MOST AREAS BY 06Z. THERE IS CONCERN FOR SOME STRATUS LATE TONIGHT AND INTO THE MORNING HOURS MONDAY. HAVE INCLUDED A MVFR CEILING AT BOTH KVTN AND KLBF TERMINALS...BUT THAT MAY BE TOO HIGH AND WILL HAVE TO WATCH IF THE CATEGORY SHOULD BE DROPPED TO IFR. CONDITIONS SHOULD IMPROVE BACK TO VFR WITH WEST TO NORTHWEST WINDS BY LATE MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BROOKS SHORT TERM...BROOKS LONG TERM...ROBERG AVIATION...BROOKS
Hazardous weather outlook, Aug 31, 2:56 PM MDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 356 PM CDT SUN AUG 31 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-012100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 356 PM CDT SUN AUG 31 2014 /256 PM MDT SUN AUG 31 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. WHILE THERE IS AN OUTSIDE CHANCE FOR A FEW STRONG TO SEVERE STORMS WITH THREATS OF LARGE HAIL AND DAMAGING WINDS...WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE ARE CHANCES FOR THUNDERSTORMS ACROSS NORTHERN NEBRASKA MONDAY AFTERNOON AND MONDAY NIGHT. NONE OF THIS ACTIVITY IS EXPECTED TO BE SEVERE. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY NIGHT AND FRIDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE AREA. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Special weather statement, Aug 31, 3:41 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 441 PM CDT SUN AUG 31 2014 NEZ004-312245- SHERIDAN NE- 341 PM MDT SUN AUG 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL 445 PM MDT... AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF HAY SPRINGS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAY SPRINGS... RUSHVILLE... GORDON... CLINTON... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... METCALF STATE WILDLIFE MANAGEMENT AREA... WHITE CLAY... INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD... INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD... MOUNT MARIA... INTERSECTION OF HIGHWAY 27 AND MILLS ROAD... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 108. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROBERG
Local storm report, Aug 31, 4:32 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL GORDON 42.81N 102.20W
08/31/2014 E1.00 INCH SHERIDAN NE TRAINED SPOTTER
WIND GUSTS ESTIMATED 40-50 MPH, HAIL COVERING THE GROUND
&&
SNIVELYLocal storm report, Aug 31, 4:58 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
558 PM CDT SUN AUG 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 17 SW MERRIMAN 42.75N 101.94W
08/31/2014 M1.00 INCH CHERRY NE PUBLIC
COVERING THE GROUND.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| Aug 31, 5:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.